Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T
Model Number
INGENIA 1.5T S
Medical Device Problem Code
Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code
Partial thickness (Second Degree) Burn (2694)
Date of Event
10/26/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Philips received a report on a heating incident on an ingenia 1.5t mr system.Patient suffered a large 2nd degree burn to the right buttock/hip.
New Search
Submit an Adverse Event Report
Brand Name
INGENIA 1.5T
Common Device Name
INGENIA 1.5T
Manufacturer
(Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL 5684 PC
MDR Report Key
10942035
Report Number
3003768277-2020-01033
Device Sequence Number
19637482
Product Code
LNH
UDI-Device Identifier
00884838068421
UDI-Public
884838068421
Combination Product (Y/N)
N
Initial Reporter State
OR
Initial Reporter Country
US
PMA/510(K) Number
K163116
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
INGENIA 1.5T S
Device Catalogue Number
781347
Was Device Available for Evaluation?
Yes
Distributor Facility Aware Date
11/10/2020
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/10/2020
Initial Report FDA Received Date
12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
58 YR
Patient Weight
154